# SDR USAAD97027

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47420
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - OVERHEAD EMERGENCY LIGHTS FOR B5-23 BATTERY PACK INOPERATIVE.  REPLACED BATTERIES IN B5-23 BATTERY PACK.  (M)
